# SDR AALA201601189004

- Difficulty date: January 14, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 44,816 hours, 19,050 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: E26000330
- Part serial: L4945
- Condition: Defective
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING, ACFT WAS GNDED.  CAPTAIN NOTIFIED ATC & DECLARED EMER DUE TO INOPERATIVE LG.  CREW DID A GO AROUND & LANDED WITHOUT INCIDENT. 
REPLACED LG SAFETY VLV 49GA & THE LG SAFETY VLV RELAY 62GA IAW AMM 32-31-17 & 20-46-50.  ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK.  UPDATE SECTION 5 & 6 WITH PART INFORMATION.  SEE AALA 201604069007 FOR ADDITIONAL PART INFORMATION.
